I’ve been having burning sensation off and on in my chest, unusual sleepiness and difficulty breathing when lying down and I’m starting to wonder if it could have to do with Lactic Acidosis possibly caused by Metformin.
Although, I would think that this would be something that would be detected in my blood tests.
These are the reasons I stopped Metformin except for sleeping. On my metformin bottle it says irritates the stomach and can cause stomach pain. I thought I had heartburn but it stopped after stopping the metformin. I had extreme abdominal pain.
Something is up with my chest though, especially the left side…it is the reason I had my heart checked out a few months ago…because I was having weird sensations in my chest. I don’t know for sure what the issue is but I need to get it figured out.
Maybe its time to stop smoking or maybe switch to vaping. But in my case the chest and abdominal pain stopped after stopping the metformin. Maybe your Dr can replace it with another diabetes med. Anyways, good luck!